Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 314083, 8 pages
http://dx.doi.org/10.1155/2014/314083
Research Article

The Existence of Solutions for Four-Point Coupled Boundary Value Problems of Fractional Differential Equations at Resonance

1Department of Statistics and Finance, Shandong University of Science and Technology, Qingdao 266590, China
2School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China
3Department of Mathematics, Shandong University of Science and Technology, Qingdao, Shandong 266590, China

Received 18 December 2013; Accepted 14 February 2014; Published 23 March 2014

Academic Editor: Xinguang Zhang

Copyright © 2014 Yumei Zou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A four-point coupled boundary value problem of fractional differential equations is studied. Based on Mawhin’s coincidence degree theory, some existence theorems are obtained in the case of resonance.